# SDR FDEA201003030620

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1600 LBL 19.25 STR 3L FRAME HAS A DOUBLE DRILLED HOLE R & R FRAME SECTION STA 1600 STR 5L-5R IAW SRM 51-40-02 AND 53-00-07 PG 203, FIG 201 DET II. FABRICATED NEW FRAME SECTION W/TRAVELER T10/819092, FABBED CHANNELS NR 1 &NR 2 W/ TRAVELER'S T10/819080, T10/819091, T10/820272.  CLASSIFIED AS MAJOR REPAIR.
